JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ORTHOGONAL POLYNOMIALS SATISFYING PARTIAL DIFFERENTIAL EQUATIONS BELONGING TO THE BASIC CLASS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ORTHOGONAL POLYNOMIALS SATISFYING PARTIAL DIFFERENTIAL EQUATIONS BELONGING TO THE BASIC CLASS
Lee, J.K.; L.L. Littlejohn; Yoo, B.H.;
  PDF(new window)
 Abstract
We classify all partial differential equations with polynomial coefficients in and y of the form A() + 2B(, y) + C(y) + D() + E(y)
 Keywords
orthogonal polynomials in two variables;partial differential equation in the basic class;
 Language
English
 Cited by
1.
Bivariate orthogonal polynomials in the Lyskova class, Journal of Computational and Applied Mathematics, 2009, 233, 3, 597  crossref(new windwow)
2.
Sobolev orthogonal polynomials in two variables and second order partial differential equations, Journal of Mathematical Analysis and Applications, 2006, 322, 2, 1001  crossref(new windwow)
3.
Tridiagonal Operators and Zeros of Polynomials in Two Variables, Abstract and Applied Analysis, 2016, 2016, 1  crossref(new windwow)
4.
On differential properties for bivariate orthogonal polynomials, Numerical Algorithms, 2007, 45, 1-4, 153  crossref(new windwow)
 References
1.
S. Bochner, Über Sturm-Liouvillesche Polynomsysteme, Math. Z. 29 (1929), 65–72. crossref(new window)

2.
W. Hahn, Über die Jacobischen Polynom und zwei verwandte Polynomklassen, Math. Z. 39 (1935), 634–638. crossref(new window)

3.
V. K. Jain, On orthogonal polynomials of two variables, Indian J. Pure Appl. Math. 11 (1980), no. 4, 492–501.

4.
Y. J. Kim, K. H. Kwon and J. K. Lee, Orthogonal polynomials in two variables and second order partial differential equations, J. Comput. Appl. Math. 82 (1997), 239–260. crossref(new window)

5.
Y. J. Kim, K. H. Kwon and J. K. Lee, Partial differential equations having orthogonal polynomial solutions, J. Comput. Appl. Math. 99 (1998), 239–253. crossref(new window)

6.
H. L. Krall and I. M. Sheffer, Orthogonal polynomials in two variables, Ann. Mat. Pura Appl. 4 (1967), 325–376. crossref(new window)

7.
H. L. Krall, On derivatives of orthogonal polynomials II, Bull. Amer. Math. Soc. 47 (1941), 261–264.

8.
K. H. Kwon, J. K. Lee and L. L. Littlejohn, Orthogonal polynomial eigenfunctions of second order partial differential equations, Trans. Amer. Math. Soc. 353 (2001), 3629–3647. crossref(new window)

9.
K. H. Kwon, J. K. Lee and B. H. Yoo, Characterizations of classical orthogonal polynomials, Results Math. 24 (1993), 119–128. crossref(new window)

10.
K. H. Kwon and L. L. Littlejohn, Classification of classical orthogonal polynomials, J. Korean Math. Soc. 34 (1997), no. 4, 973–1008.

11.
J. K. Lee and L. L. Littlejohn, Construction of real weight functions for certain orthogonal polynomials of Bessel type in two variables, preprint.

12.
J. K. Lee, Bivariate version of the Hahn-Sonine theorem, Proc. Amer. Math. Soc. 128 (2000), no. 8, 2381–2391. crossref(new window)

13.
J. K. Lee, Regularization of distributions and orhogonal polynomials in several variables, (preprint).

14.
A. S. Lyskova, Orthogonal polynomials in several variables, Soviet. Math. Dokl. 43 (1991), 264–268.

15.
N. Ja Sonine, Über die angenaherte Berechnung der bestimmten Integrale und uber die dabei vorkommenden ganzen Functionen, Warsaw Univ. Izv 18 (1887), 1–76.

16.
Y. Xu, On multivariate orthogonal polynomials, SIAM J. Math. Anal. 24 (1993), 783–794. crossref(new window)